# SDR CA101109009

- Difficulty date: September 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,082 hours
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING CENTER SECTION - P/N 101-120140-5 SKIN P/N 101-120116-53 HAD LOOSE FASTENERS AT AFT EDGE AT SPAR.
